# SDR G41A20200601001

- Difficulty date: May 28, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N600AJ
- Make and model: Lear 60LEAR
- Aircraft serial: 199
- Aircraft time: 7,462 hours, 5,262 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SCHEDULED TRIP FROM ELP TO TUS PICKING UP PASSENGERS AND CONTINUING ON TO FCM. THE FLIGHT WAS NORMAL FROM ELP TO TUS. AFTER DEPARTING TUS, DURING CLIMB TO CRUISE ALTITUDE, THE LT AND RT BLEED LIGHTS CAME ON INDICATING AN OVER TEMP IN THE TAIL SECTION. THE CAPTAIN REDUCED POWER TO SEE IF THE LIGHTS WOULD GO OUT. LIGHTS REMAINED ON, THE CREW THEN COMPLETED THE CHECKLIST REQUIREMENTS AND THROUGH AIR TEXT NOTIFIED ATI MAINTENANCE AND DISPATCH THAT THEY WERE DIVERTING TO AMA. LANDED SAFELY AT AMA. ANOTHER COMPANY PLANE WAS DISPATCHED TO COVER THE REMAINING PORTION OF THE TRIP. MAINTENANCE PERSONNEL COMPLETED AND INSPECTION OF THE TAIL SECTION BLEED AIR LINES AND FIRE DETECTION COMPONENTS. NO LEAKS WERE NOTICED. TWO SECTIONS OF THE TEMPERATURE SENSOR (FIRE LOOP) WERE FOUND TO BE VERY CLOSE TO BLEED AIR LINES AND FLOW CONTROL VALVE. THE FIRE LOOP WAS RE-POSITIONED AND SECURED PROPERLY. A FUNCTIONAL TEST OF THE FIRE WARNING SYSTEM WAS COMPLETED, SYSTEM TESTED NORMAL. HIGH POWER ENGINE RUNS WERE COMPLETED WITH NO TEMPERATURE WARNING INDICATIONS. THE AIRCRAFT WAS FLOWN TO MAIN OFFICE (ELP) WITH NO WARNING LIGHTS ILLUMINATING.
